Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kirkinskii, A S

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:172
Abstract pages:267
Full texts:90

http://www.mathnet.ru/eng/person47629
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1981
1. A. S. Kirkinskii, “Intersections of finitely generated subgroups in metabelian groups”, Algebra Logika, 20:1 (1981),  37–54  mathnet  mathscinet
1975
2. A. V. Goryaga, A. S. Kirkinskii, “The decidability of the conjugacy problem cannot be transferred to finite extensions of groups”, Algebra Logika, 14:4 (1975),  393–406  mathnet  mathscinet
3. A. S. Kirkinskii, V. N. Remeslennikov, “The isomorphism problem for solvable groups”, Mat. Zametki, 18:3 (1975),  437–443  mathnet  mathscinet  zmath; Math. Notes, 18:3 (1975), 849–852

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022